MathSciNet Relay Station
MathSciNet bibliographic data
MR975128 (90j:14008) 14C05 (14N10)
Le Barz, Patrick La variété des triplets complets. (French) [The variety of complete triples] Duke Math. J. 57 (1988), no. 3, 925–946.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement